# SDR SWIA201437579

- Difficulty date: April 25, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 33,297 hours, 30,037 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS 621 BULKHEAD WEB, FWD FACE, AT UPPER CARGO DOOR TRACK FITTING TO BULKHEAD WEB INTERFACE.  C-CHECK, REPAIRED IAW REO.
